# SDR AALA20130708012

- Difficulty date: July 1, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 36,426 hours, 14,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE HAS MULTIPLE LIGHTNING STRIKES FROM STATIONS 500A - 500I & STRINGERS 19 & 20 LEFT.  INSTALLED DOUBLER FROM STATIONS 502A & 513A BETWEEN STRINGERS 19 & 21 LT IAW SRM 53-00-01-2R-1.  INSTALLED RIVET AT STATION 503B BETWEEN STRINGERS 20 & 21 LT IAW SRM 53-00-01-2R-13.
